Dynamically Stable Sets in Infinite Strategy Spaces
Thomas Norman
No 251, Economics Series Working Papers from University of Oxford, Department of Economics
Abstract:
Evolutionary game theory has largely focused on finite games. Dynamic stability is harder to attain in infinite strategy spaces; Bomze (Monatshefte fur Mathematik 110, 1990, 189-206) and Oechssler and Riedel (Economic Theory 17, 2001, 141-162) provide conditions for the stability of rest points under the replicator dynamics. Here, conditions are given for the stability of sets of strategies under this process.
Keywords: Replicator dynamics; Evolutionary stability; Continouus strategy spaces; Stable sets (search for similar items in EconPapers)
JEL-codes: C70 C72 (search for similar items in EconPapers)
Date: 2005-12-01
New Economics Papers: this item is included in nep-evo and nep-gth
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://ora.ox.ac.uk/objects/uuid:bd50f018-abbe-4a0c-82b1-bf26edbef34d (text/html)
Related works:
Journal Article: Dynamically stable sets in infinite strategy spaces (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oxf:wpaper:251
Access Statistics for this paper
More papers in Economics Series Working Papers from University of Oxford, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Anne Pouliquen ( this e-mail address is bad, please contact ).